# SDR DALA13037530953

- Difficulty date: July 25, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 62,557 hours, 46,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 4L BS 200 AT PAX CABIN.  REPAIR SPLICE, PRODUCTION SPLICE AND DAMAGED LONGERON SECTION WERE REMOVED IAW SRM 51-30-2, 51-30-5 AND MFG NEW SECTION LONGERON, ADJUSTED AND DRILLED AND INSTALLED IAW SRM 53-02, FIG 18, 51-10-4, 51-30-2, 51-30-5. RII COMPLETED BY FOIM 200802821AM DELTA ID 761273.
